MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. ICT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. ICT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 728306
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal cross reference: complaint (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The customer reported that the gantry microphone failed and therefore, the operator could not hear the patient.If the operator is unable to hear the patient due to a failed microphone, there is potential for injury to the patient.This issue has been determined to be a reportable event.This event is currently under investigation to determine the cause of the event.
 
Additional Manufacturer Narrative
The customer reported on (b)(6) 2018 that the gantry microphone failed and therefore, the operator could not hear the patient.The customer confirmed with the philips helpdesk (when this issue was reported) that there was no patient impact and no harm as a result of this event.A philips field service engineer (fse) arrived at the customer site on (b)(6) 2018 to evaluate the ct system.The fse identified a damaged gantry microphone and determined there was no cable connection to the microphone on the lcd bezel assembly.The fse installed the cable for the left front microphone to gantry audio and the right front microphone to gantry audio board cable to resolve the issue.The system is operational and in clinical use.This event has been determined not to be a reportable event.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
ICT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
595 miner rd
cleveland OH 44143
MDR Report Key7201709
Report Number1525965-2018-00011
Device Sequence Number16405061
Product Code JAK
UDI-Device Identifier00884838059474
UDI-Public(01)00884838059474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number728306
Device Catalogue NumberNCTC780
Other Device ID NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1